# SDR WX0A2015072700065

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- Aircraft time: 55,107 hours, 31,458 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT HIGH WARNING LIGHT ILLUMINATED DURING CLIMBOUT.  FOLLOWED QRH 21-4 & LEFT NP BLEEDS OFF FOR REMINDER OF FLIGHT.  COMPLIED WITH TASK CARD 21-059-005.  SEVERAL SMALL AIR LEAKS NOTED.  RETORGUED CLAMPS.  NO FURTHER LEAKS NOTED.  COMPLIED WITH ENGINE RUNS, LEAKS GOOD OR FOR CONTINUED SERVICE.
